# SDR FDEA201911263107

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 74,977 hours, 28,634 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  786     36-11  3853     26NOV19  GSO  OPEN  U  LOGPAGES:3166516  REJECTED T/O BECAUSE OF "LEFT ENG BLEED AIR" AT 80  KTS. CLEARED EICAS WITH QRH AND CHECK LIST.   RAN LEFT AND RIGHT ENGINES TO 80 PERCENT N2 WITH                                  BOTH ENGINES ISOLATED, APU BLEED SELECTED OFF. LEFT                               AND RIGHT BLEEDS SELECTED ON AND LEFT AND RIGHT                                   PACKS BOTH SELECTED ON. BOTH ENGINES CYCLED THRU                                  THE BLEED SHIFT NORMALLY WITH NO ASSOCIATED BLEED                                 OFF. OPS CHECK IS GOOD PER B757 AMM 36-00-00-2 AND                                JRH CHAPTER 5. A/C OK FOR SERVICE.
